Ali, A. (2021). The n-Hosoya Polynomials of the Square of a Path and of a Cycle. Journal of Anbar University for Law and Political Sciences, 15(1), 13-24. doi: 10.33899/csmj.2021.168250
Ahmed M. Ali. "The n-Hosoya Polynomials of the Square of a Path and of a Cycle". Journal of Anbar University for Law and Political Sciences, 15, 1, 2021, 13-24. doi: 10.33899/csmj.2021.168250
Ali, A. (2021). 'The n-Hosoya Polynomials of the Square of a Path and of a Cycle', Journal of Anbar University for Law and Political Sciences, 15(1), pp. 13-24. doi: 10.33899/csmj.2021.168250
Ali, A. The n-Hosoya Polynomials of the Square of a Path and of a Cycle. Journal of Anbar University for Law and Political Sciences, 2021; 15(1): 13-24. doi: 10.33899/csmj.2021.168250